Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Improper motions, breathing difficulty, increased BP, prescribed flupentixol, losarton. Should I continue these considering their side effects?

Motion is not clear added on by unable to breathe properly with increased pressure of 100-150... Colaspa has been consumed and it did reduce the stomache problem bt breathing difficulty and blood pressure still persisted.. And accordin to a doc s prescriction flupentixol/meliracen and losartan 25mg was consumed for 2 weeks.. dis did worked and reduced bp and breathing difficulty is also reduced.. (bp - 80-130).. my question is dat the medicines(flupentixol/meliracen and losartan 25mg) were prescribed for 2 months .. bt i ve heard dis medicines hav far-reachin side effects.. so shud i continue wid the medicines ??? is n t dis js aan anti- depressant or can it cure my stomache problem?? I doubt does this in any way related to my uterus has been removed ???
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
the medication is appropriate.
you need to use it regularly.
you need to take lactifibre 2tsf twice daily with water.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor